Publication
Title
Asymptotics of the repeated median slope estimator
Author
Language
English
Source (journal)
The annals of statistics. - Baltimore, Md., 1973, currens
Publication
Baltimore, Md. : 1994
ISSN
0090-5364 [print]
2168-8966 [online]
Volume/pages
22(1994), p. 1478-1501
ISI
A1994QJ59900019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.11.2017
To cite this reference